# SDR CALA2019053100867

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 111,002 hours, 17,293 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: B

## Discrepancy

AT FL360 NOTICED RIGHT ENGINE INDCATIONS WERE AT REDUCED POWER. EPR 1.03 AND FF 3.3 REF LOG PAGES 3371080 AND 3371024, RIGHT ENG FUEL PUMP, FMU AND EEC REPLACED REF APPLICABLE MM''S REFERENCED IN EACH LOG PAGE. ACP''D POWERPLANT TESTS 2, 3, 4 AND 15. ALL TESTS GOOD. ACCELERATION/DECEL TEST PARAMETERS ALL WITHIN LIMITS AND MATCH LEFT ENGINE. VERIFIED ENGINE WOULD MAKE TAKEOFF POWER. WITHIN LIMITS. CALCULATED MAX EPR 1.52, RAN ENGINE TO 1.48 EPR, ALL PARAMETERS
